Successive approximation procedure for steady-state optimal control of bilinear systems

Z. Aganovic, Z. Gajic

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

The optimum regulation problem of a bilinear system with a quadratic performance criterion is obtained in terms of a sequence of algebraic Lyapunov equations. The results are based on the method of successive approximations. The proof of convergence of the proposed scheme is given and the design procedure is illustrated by two examples.

Original languageEnglish (US)
Pages (from-to)273-291
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume84
Issue number2
DOIs
StatePublished - Feb 1 1995

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Bilinear systems
  • Hamilton-Jacobi-Bellman equation
  • Lyapunov equations
  • nonlinear optimal control
  • successive approximations

Fingerprint Dive into the research topics of 'Successive approximation procedure for steady-state optimal control of bilinear systems'. Together they form a unique fingerprint.

  • Cite this